# SDR 06FDEA0544

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING L/E XOS 792 FOUND ACCESS PANEL TEE/HINGE CRACK 1" LONG AND EXT SKIN LOWER SECTION CRACK 2" LONG.  REPAIRED L/E SKIN IAW SRM 57-10-00 FIG 68 VOL 1 AND SRM 57-10-00 FIG 49 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F163378/N00378 AND IAW SRM 57-10-00 FIG 49 AND FIG 68 VOL 1.
